RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 11, Number 1  


On the reconstruction of a two-dimensional closed surface in $E^4$ from a given closed Grassmann image
Yu. A. Aminov, V. A. Gorkavyy, A. V. Sviatovets
3
On the zeros of entire absolutely monotonic functions
Olga M. Katkova, Anna M. Vishnyakova
25
Antipodal $n$-angles inscribed into the regular $(2n-1)$-angle and half-circulant Hadamard matrices of order $4n$
A. I. Medianik
45
KMS-states on group $GL(\infty)$ and admissible representations $GL(\infty)^X$
N. I. Nessonov
67
Spaces of holomorphic almost periodic functions on a strip
S. Yu. Favorov, O. I. Udodova
87
On the growth of a subharmonic function with Riesz' measure on a ray
A. A. Gol'dberg, I. V. Ostrovskii
107
The inverse problem for a class of ordinary differential operators with periodic coefficients
R. F. Efendiev
114

Chronicle
5th International Conference on Geometry and Topology dedicated to the memory of A. V. Pogorelov
122
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020